Khovanov homotopy types and the Dold-Thom functor

Brent Everitt, Robert Lipshitz, Sucharit Sarkar, Paul Turner

Research output: Contribution to journalArticlepeer-review


We show that the spectrum constructed by Everitt and Turner as a possible Khovanov homotopy type is a product of Eilenberg-MacLane spaces and is thus determined by Khovanov homology. By using the Dold-Thom functor it can therefore be obtained from the Khovanov homotopy type constructed by Lipshitz and Sarkar.
Original languageEnglish
Pages (from-to)177-181
Number of pages4
JournalHomology, Homotopy and Applications
Issue number2
Publication statusPublished - 14 Sept 2016

Bibliographical note

© 2016, by International Press of Boston. This is an author produced version of a paper accepted for publication in Homology, Homotopy and Applications. Uploaded in accordance with the publisher's self-archiving policy.

Cite this